# SDR DL757090946

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL AT ATTACH ANGLE TO SKIN AT FS 740 TO 760 IN FWD CARGO COMPARTMENT RBL10 ( CP53-127-01).  C/W AT SAA, SAT ON N/R 122053 JOB 82874/840001.
